Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On relative motion


Author: Alexander S. Chessin
Journal: Trans. Amer. Math. Soc. 1 (1900), 116-169
MSC: Primary 70H03; Secondary 70E15, 70F99, 70H20
MathSciNet review: 1500529
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70H03, 70E15, 70F99, 70H20

Retrieve articles in all journals with MSC: 70H03, 70E15, 70F99, 70H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500529-X
PII: S 0002-9947(1900)1500529-X
Article copyright: © Copyright 1900 American Mathematical Society